# SDR UIEA2016090600736

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 85,998 hours, 14,805 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 65B025393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 WL250 - 300 BULKHEAD, SPLICE FITTING FOUND WITH ONE 0.080 LONG CRACK. THE SPLICE FITTING WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
